# SDR 29GA2018031300001

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 38,329 hours, 42,407 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 7252600169
- Part serial: NSN
- Condition: Not Reported
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR CONNECT ROD DISCONNECTED.  R & R AFT SHAFT IAW CMM 52-60-01.
